Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 56, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 7, 2014, 5:06 PM MDT for Las Animas County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 7, 2014, 5:06 PM MDT (23:06 UTC)
- Expired
- Jun 7, 2014, 5:45 PM MDT
- In force
- 39 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Las Animas County, CO
The radar
The Pueblo radar (KPUX), 143 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.1 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 118 J/kg
- Mixed-layer CIN
- -245 J/kg
- Mixed-layer LCL
- 1654 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- -110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
964
WUUS55 KPUB 072306
SVRPUB
COC071-072345-
/O.NEW.KPUB.SV.W.0056.140607T2306Z-140607T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
506 PM MDT SAT JUN 7 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 545 PM MDT
* AT 506 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
NORTHWEST OF KIM...OR 41 MILES SOUTH OF NORTH LA JUNTA...MOVING
EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3727 10356 3745 10359 3753 10308 3720 10309
TIME...MOT...LOC 2306Z 263DEG 17KT 3737 10349
HAIL...1.00IN
WIND...60MPH
$$
ETP3 follow-up statements
521
WWUS55 KPUB 072324
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
524 PM MDT SAT JUN 7 2014
COC071-072345-
/O.CON.KPUB.SV.W.0056.000000T0000Z-140607T2345Z/
LAS ANIMAS CO-
524 PM MDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL LAS ANIMAS COUNTY...
AT 523 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
KIM...OR 42 MILES SOUTH OF NORTH LA JUNTA...MOVING EAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3727 10356 3745 10359 3753 10308 3720 10309
TIME...MOT...LOC 2323Z 263DEG 15KT 3738 10340
HAIL...1.25IN
WIND...60MPH
$$
ETP990
WWUS55 KPUB 072339
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
539 PM MDT SAT JUN 7 2014
COC071-072345-
/O.CON.KPUB.SV.W.0056.000000T0000Z-140607T2345Z/
LAS ANIMAS CO-
539 PM MDT SAT JUN 7 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EAST CENTRAL LAS ANIMAS COUNTY...
AT 538 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
KIM...OR 38 MILES WEST OF SPRINGFIELD...MOVING EAST AT 20 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KIM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3727 10356 3745 10359 3753 10308 3720 10309
TIME...MOT...LOC 2338Z 260DEG 15KT 3739 10332
HAIL...1.25IN
WIND...60MPH
$$
ETP542
WWUS55 KPUB 072345
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
545 PM MDT SAT JUN 7 2014
COC071-072353-
/O.EXP.KPUB.SV.W.0056.000000T0000Z-140607T2345Z/
LAS ANIMAS CO-
545 PM MDT SAT JUN 7 2014
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LAS ANIMAS COUNTY
WILL EXPIRE AT 545 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3727 10356 3745 10359 3753 10308 3720 10309
TIME...MOT...LOC 2340Z 263DEG 17KT 3739 10332
$$
ETPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:41 PM MDT, 1 hour 25 minutes earlier.
Area forecast discussion, Jun 7, 3:41 PM MDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 341 PM MDT SAT JUN 7 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 339 PM MDT SAT JUN 7 2014 CLOUDS OVR MUCH OF THE SERN PLAINS TODAY HAVE KEPT TEMPS DOWN AND SO FAR HAS LIMITED THE DEVELOPMENT OF CONVECTION. DESPITE THAT... SHOWERS AND STORMS ARE STILL EXPECTED TO TRACK EASTWARD ACRS THE AREA THE REST OF THIS AFTERNOON AND THROUGH THE EVENING. THE SERN PLAINS WL STILL HAVE THE POTENTIAL FOR A COUPLE OR A FEW SEVERE STORMS THIS EVENING. A WEAK DISTURBANCE OVR THE AREA LATER TONIGHT AND SUN MORNING COULD KEEP PCPN LINGERING IN AREAS THRU THE NIGHT AND SUNDAY MORNING. SUNDAY AFTERNOON A DISTURBANCE MOVES INTO THE AREA FROM THE NW...HELPING TO ENHANCE THE PCPN CHANCES FOR THE AREA. CLOUD COVER ON SUN MAY AGAIN LIMIT THE WARMING. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 339 PM MDT SAT JUN 7 2014 THE EXTENDED PERIOD LOOKS FAIRLY TYPICAL FOR A LATE SPRING OR EARLY SUMMER PATTERN...AS FLOW BECOMES LESS AMPLIFIED AND SHORT WAVE DISTURBANCES CROSS MAINLY TO OUR NORTH. SUNDAY EVE...WILL KEEP A CHANCE OF SOME STRONG TO SVR STORMS OVER OUR SERN PLAINS AS AN MCS TAKES SHAPE AND MOVES EWD INTO KS ON THE BACKSIDE OF A SHARP TROUGH MOVING THROUGH NW KS. SHOULD SEE CLEARING BEHIND THIS SYSTEM AFTER THE MCS CLEARS THROUGH...AND SOME COOL MON MORNING CONDITIONS OVER THE WRN PORTION OF THE CWA. THE MAIN QUESTION IS HOW QUICKLY THE TROUGH AND ASSOCIATED PRECIP CLEARS TO THE EAST. THE GFS IS STILL CONSIDERABLY SLOWER THAN THE NAM...BUT EVEN THE GFS HAS MOST OF THE CONVECTION IN KANSAS BY MON MORNING. HAVE TRIMMED BACK POPS A BIT OVR THE PLAINS...BUT WILL KEEP A MENTION OF PRECIP FOR THE FAR ERN COUNTIES FOR NOW. THESE MAY HAVE TO BE CLEARED ENTIRELY IF THE MODELS CONTINUE TO KEEP THE SYSTEM TO OUR EAST. THE BALANCE OF MONDAY THROUGH EARLY WED LOOK DRY AS AN UPPER RIDGE BUILDS OVER THE NRN AND CENTRAL ROCKIES. RESIDUAL COOL AIR MASS AND UPSLOPE WILL HOLD DOWN TEMPS ON MONDAY...BUT BY WED SHOULD SEE AFTERNOON HIGHS AGAIN REACH THE LOW 90S ACROSS THE PLAINS....AS DRY SW FLOW INCREASES AHEAD OF ANOTHER TROUGH. THIS NEXT SYSTEM WILL BRING INCREASED CHANCES OF CONVECTION DEVELOPING OVER THE MTS LATE WED AND ESPECIALLY ON THURSDAY. COULD POTENTIALLY SEE A THREAT OF SVR WX RETURN IF MOISTURE RETURN IS STRONG ENOUGH BY THE END OF THE WEEK. ROSE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 339 PM MDT SAT JUN 7 2014 MVFR CONDITIONS ARE EXPECTED TO CONTINUE AT KCOS. SHOWERS AND TSTMS IN THE VCNTY OF KCOS WILL BE POSSIBLE THROUGH THE EVENING. DURING THE LATE NIGHT HOURS AND INTO SUN MORNING AT KCOS THERE COULD CONTINUE TO BE SOME SHOWERS IN THE VCNTY AND POSSIBLY EVEN SOME THUNDER. ANOTHER ROUND OF TSTMS WL BE POSSIBLE SUN AFTERNOON. KPUB SHOULD SEE MAINLY VFR CONDITIONS...ALTHOUGH COULD SEE THE CIG DROP INTO THE MVFR CATEGORY LATER TONIGHT...OR IF SHOWERS/TSTMS MOVE OVR THE TERMINAL SITE. SHOWERS AND A FEW TSTMS WILL BE POSSIBLE TONIGHT AND SUNDAY...BUT THE BEST CHANCES WL BE THIS EVENING AND THEN AGAIN SUN AFTERNOON. KALS WL HAVE A CHANCE FOR THUNDERSTORMS THIS EVENING AND AGAIN SUNDAY AFTERNOON...WITH MAINLY SOME SHOWERS BEING POSSIBLE IN THE OVERNIGHT AND SUN MORNING HOURS. VFR CONDITIONS ARE EXPECTED AT KALS...BUT IF TSTMS MOVE OVR THE TERMINAL SITE CONDITIONS COULD DROP INTO THE MVFR CATEGORY. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...28 LONG TERM...ROSE AVIATION...28
Hazardous weather outlook, Jun 7, 11:53 AM MDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1153 AM MDT SAT JUN 7 2014 COZ058>089-093>099-081800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1153 AM MDT SAT JUN 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE EASTERN PLAINS THIS AFTERNOON AND EVENING. THERE IS THE POTENTIAL FOR A FEW STORMS TO BECOME SEVERE...WITH THE MAIN THREATS BEING HAIL AROUND THE SIZE OF HALF-DOLLARS AND DAMAGING WIND GUSTS. OTHER THREATS INCLUDE CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL. IF HEAVY RAIN MOVES OVER THE LOCAL AREA BURN SCARS...FLASH FLOODING WILL BE POSSIBLE. THE CONTINENTAL DIVIDE AND THE HIGH VALLEYS WILL ALSO SEE SOME THUNDERSTORMS TODAY...WITH THE MAIN THREATS BEING CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 45 MPH. THE STRONG THUNDERSTORM ACTIVITY WILL MOVE EAST INTO KANSAS BY MIDNIGHT. HOWEVER...SPOTTY SHOWER AND THUNDERSTORM ACTIVITY WILL REMAIN POSSIBLE OVER THE EASTERN PLAINS AND CONTINENTAL DIVIDE AFTER MIDNIGHT. BRIEF HEAVY RAINFALL AND SMALL HAIL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WEATHER DISTURBANCE WILL BRING RAIN AND THUNDERSTORMS TO MOST OF THE EASTERN COLORADO MOUNTAINS AND PLAINS SUNDAY AND SUNDAY NIGHT. THERE WILL ALSO BE A CHANCE OF SHOWERS AND THUNDERSTORMS OVER WESTERN AREAS SUNDAY...BUT COVERAGE WILL BE MUCH LESS THAN FOR AREAS FARTHER EAST. PRIMARY CONCERNS SUNDAY AND SUNDAY NIGHT WILL INCLUDE HEAVY RAIN...FLOODING AND SEVERE WEATHER. AREA BURN SCARS...AS WELL AS STREAMS AND RIVERS SWOLLEN WITH RECENT SNOWMELT...WILL BE PARTICULARLY SUSCEPTIBLE TO RUNOFF PROBLEMS. IN ADDITION TO THE HYDROLOGIC THREATS...A FEW STORMS SUNDAY AND SUNDAY EVENING COULD PRODUCE HAIL AROUND 1 INCH IN DIAMETER. MONDAY THROUGH WEDNESDAY SHOULD BRING A RESPITE IN THE ACTIVE WEATHER PATTERN. HOWEVER...THE PATTERN MAY MOISTEN UP AGAIN THURSDAY AND FRIDAY...IF CURRENT FORECASTS REMAIN ON TRACK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE LIKELY ACROSS THE EASTERN PLAINS THIS AFTERNOON AND TONIGHT.
In the hours before
Special weather statement, Jun 7, 4:11 PM MDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 411 PM MDT SAT JUN 7 2014 COZ071-074-075-088-072245- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- SOUTHERN SAN LUIS VALLEY CO- 411 PM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS...SOUTH CENTRAL HUERFANO AND EAST CENTRAL COSTILLA COUNTIES UNTIL 445 PM MDT... AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SAN LUIS...OR 32 MILES SOUTHEAST OF ALAMOSA...MOVING EAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN LUIS AND STONEWALL. LAT...LON 3718 10542 3736 10542 3733 10496 3712 10495 TIME...MOT...LOC 2211Z 271DEG 25KT 3727 10533 28
Special weather statement, Jun 7, 4:12 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 412 PM MDT SAT JUN 7 2014 COZ094-099-072245- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 412 PM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WESTERN BACA COUNTIES UNTIL 445 PM MDT... AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES NORTHWEST OF KIM...OR 36 MILES SOUTH OF LA JUNTA...MOVING EAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS AND WESTERN BACA COUNTIES. LAT...LON 3733 10360 3762 10368 3764 10315 3741 10306 TIME...MOT...LOC 2212Z 253DEG 31KT 3745 10354 ETP
Special weather statement, Jun 7, 4:34 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 434 PM MDT SAT JUN 7 2014 COZ093-072300- LA JUNTA VICINITY/OTERO COUNTY CO- 434 PM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTERO COUNTY UNTIL 500 PM MDT... AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF TIMPAS...OR 16 MILES WEST OF LA JUNTA...MOVING EAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...SWINK AND TIMPAS. LAT...LON 3782 10392 3799 10395 3809 10348 3782 10343 TIME...MOT...LOC 2234Z 261DEG 25KT 3792 10384 ETP
Special weather statement, Jun 7, 4:37 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 437 PM MDT SAT JUN 7 2014 COZ078>080-083-072300- WET MOUNTAINS ABOVE 10000 FT CO-WET MOUNTAIN VALLEY BELOW 8500 FT CO- CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- WET MOUNTAINS BETWEEN 6300 AND 10000FT CO- 437 PM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER COUNTY UNTIL 500 PM MDT... AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF TEXAS CREEK...OR 45 MILES WEST OF PUEBLO...MOVING EAST AT 20 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE MAINLY OPEN COUNTRY OVR EAST CENTRAL AND NORTHEAST CUSTER COUNTY. LAT...LON 3820 10552 3826 10551 3825 10510 3804 10516 TIME...MOT...LOC 2236Z 280DEG 19KT 3823 10546 28
Special weather statement, Jun 7, 4:40 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 440 PM MDT SAT JUN 7 2014 COZ089-095-072315- CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO- 440 PM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CROWLEY AND WEST CENTRAL KIOWA COUNTIES UNTIL 515 PM MDT... AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTH OF FORDER...OR 38 MILES SOUTHWEST OF AROYA...MOVING EAST-SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL MOVE OVER MAINLY RURAL AREAS OF NORTHEASTERN CROWLEY AND WEST CENTRAL KIOWA COUNTIES. LAT...LON 3842 10326 3845 10370 3852 10371 3852 10325 TIME...MOT...LOC 2239Z 270DEG 18KT 3853 10371 28
Special weather statement, Jun 7, 4:52 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 452 PM MDT SAT JUN 7 2014 COZ094-099-072315- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 452 PM MDT SAT JUN 7 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WEST CENTRAL BACA COUNTIES UNTIL 515 PM MDT... AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTHWEST OF KIM...OR 39 MILES SOUTH OF LA JUNTA...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS AND WEST CENTRAL BACA COUNTIES. LAT...LON 3729 10351 3763 10354 3764 10303 3736 10301 TIME...MOT...LOC 2252Z 241DEG 24KT 3740 10351 ETP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:04 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 27 min |
| Jun 6, 6:16 PM MDT | Special Weather Statement | PUB | Teller | 29 min |
| Jun 6, 7:01 PM MDT | Special Weather Statement | PUB | El Paso | 89 min |
| Jun 6, 10:21 PM MDT | Special Weather Statement | PUB | El Paso | 54 min |
| Jun 6, 10:45 PM MDT | Special Weather Statement | PUB | Crowley, Pueblo | 90 min |
| Jun 6, 11:09 PM MDT | Special Weather Statement | PUB | Crowley | 96 min |
| Jun 6, 11:24 PM MDT | Special Weather Statement | PUB | Prowers | 81 min |
| Jun 6, 11:36 PM MDT | Special Weather Statement | PUB | Teller | 54 min |
| Jun 6, 11:49 PM MDT | Special Weather Statement | PUB | Bent, Crowley | 71 min |
| Jun 6, 11:51 PM MDT | Special Weather Statement | PUB | Pueblo | 24 min |
| Jun 7, 1:35 AM MDT | Special Weather Statement | PUB | Pueblo | 55 min |
| Jun 7, 1:58 AM MDT | Special Weather Statement | PUB | Las Animas | 62 min |
| Jun 7, 1:20 PM MDT | Special Weather Statement | PUB | Teller | 25 min |
| Jun 7, 1:29 PM MDT | Special Weather Statement | PUB | Custer | 31 min |
| Jun 7, 1:33 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Teller | 29 min |
| Jun 7, 1:52 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 20 min |
| Jun 7, 2:26 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jun 7, 3:31 PM MDT | Special Weather Statement | PUB | Pueblo | 29 min |
| Jun 7, 3:42 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jun 7, 3:57 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jun 7, 4:11 PM MDT | Special Weather Statement | PUB | Costilla | 34 min |
| Jun 7, 4:12 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jun 7, 4:34 PM MDT | Special Weather Statement | PUB | Otero | 26 min |
| Jun 7, 4:37 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Jun 7, 4:40 PM MDT | Special Weather Statement | PUB | Crowley | 35 min |
| Jun 7, 4:52 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Jun 7, 5:13 PM MDT | Special Weather Statement | PUB | Crowley | 32 min |
| Jun 7, 5:14 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jun 7, 5:30 PM MDT | Special Weather Statement | PUB | Kiowa | 30 min |
| Jun 7, 5:58 PM MDT | Special Weather Statement | PUB | Kiowa | 32 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.